Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014, Article ID 342974, 6 pages
http://dx.doi.org/10.1155/2014/342974
Research Article

Growth of Logarithmic Derivatives and Their Applications in Complex Differential Equations

Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem (UMAB), B. P. 227, Mostaganem, Algeria

Received 29 November 2013; Accepted 21 January 2014; Published 4 March 2014

Academic Editor: Chuanxi Qian

Copyright © 2014 Zinelâabidine Latreuch and Benharrat Belaïdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zinelâabidine Latreuch and Benharrat Belaïdi, “Growth of Logarithmic Derivatives and Their Applications in Complex Differential Equations,” International Journal of Analysis, vol. 2014, Article ID 342974, 6 pages, 2014. https://doi.org/10.1155/2014/342974.